Thumbnail
Access Restriction
Subscribed

Author Pippenger, Nicholas ♦ Valiant, Leslie G.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1976
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Graphs that in a certain precise sense are rich in sets of vertex-disjoint paths are studied. Bounds are obtained on the minimum number of edges in such graphs, and these are used to deduce nonlinear lower bounds on the computational complexity of shifting, merging, and matching problems.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1976-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 23
Issue Number 3
Page Count 10
Starting Page 423
Ending Page 432


Open content in new tab

   Open content in new tab
Source: ACM Digital Library